NON-NEGATIVITY-PRESERVING, MAXIMUM-PRINCIPLE-SATISFYING AND WEIGHTED FINITE DIFFERENCE METHODS FOR Fisher’S EQUATION WITH DELAY

Hu Mengting, Deng Dingwen

Mathematica Numerica Sinica ›› 2025, Vol. 47 ›› Issue (1) : 37-60.

PDF(1881 KB)
PDF(1881 KB)
Mathematica Numerica Sinica ›› 2025, Vol. 47 ›› Issue (1) : 37-60. DOI: 10.12286/jssx.j2023-1154
Articles

NON-NEGATIVITY-PRESERVING, MAXIMUM-PRINCIPLE-SATISFYING AND WEIGHTED FINITE DIFFERENCE METHODS FOR Fisher’S EQUATION WITH DELAY

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Mathematica Numerica Sinica, 2025, 47(1): 37-60 https://doi.org/10.12286/jssx.j2023-1154

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(1881 KB)

Accesses

Citation

Detail

Sections
Recommended

/